# SDR DALA2016120209544

- Difficulty date: November 26, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 1,109 hours, 919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1AB THRU 5AB HAVE ONE EACH EMERGENCY LIGHT LENS DAMAGED, R & R THE EMERGENCY LIGHT ASSY AT SEAT 2AB, 3AB, 4AB AND 5AB.
